Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
neverending nightmare

Diane 35 ( cyproderm )

ive been on birth control ( diane 35 ) for 3 months now. my skin hasnt improved yet ( only a bit, but thats because i started using BPO again )

i dont have any negative side effects....BUT: i keep gaining weight although i eat less and less!

i dont want to become overweight because of a pill...i only ate some bread, fruits and fish+salad for the last days, and i still gained weight!!!!!!! and its not like im underweight! :doh:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×